It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Linda on November 21, 1999 at 08:59:54:

In Reply to: Painful Feet posted by Jenny G. on November 19, 1999 at 20:01:42:

: I have a strange type of arthritis in my feet. No doctor has been able to tell me what kind of arthritis I have, but my feet hurt very much. My left foot seems to be bending inward. My doctor gave me inserts but it is only working for my right foot. The strange thing about my arthritis is that no matter, which pain medication I take; it produces inflammation on the top part of my feet. What is causing the inflammation? If I stop taking the painkillers or anit-inflammatories, the inflammation disappears but the pain comes back. Any help would be appreciated.
:Chondroitin glucosamine helps to rebuild cartilage. It takes 4 to 6 weeks to notice much and the worse the joint is, the longer it takes, but it does work. Several of my joints were like you mentioned with the swelling from the antiinflammatories and there was a lot of crunching when I walked. I also take Enchinacia in case there is some kind of infection and lots of vitamins. I only need two maximum strength aspirin a day now. It all seems to be working well so far. Of course, a doctor should be consulted before taking this stuff to see if it will interfere with other things you are taking.

Follow Ups

All times are GMT -7. The time now is 01:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!